# SDR HNAA2011112800401

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 57,251 hours, 63,787 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 061012
- Condition: Worn
- Location: Propeller Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT AC BUSS C/L ILLUMINATED, ASSOCIATED WITH RT ELEVATOR HORN HEAT, RT STALL WARNING C/L, AND RT TRU C/L.  OCCURRED APPROX 1 MIN AFTER SELECTING ICING SYS ON. INSPECTED NR 2 AC CONTACTOR BOX & NR 2 AC GEN. NO DEFECTS NOTED.  R & R NR 2 BRUSH BLOCK IAW 61-10-11. GROUND RAN ACFT. OPERATED VARIOUS AC SYS, OPS CHECK GOOD.
